# SDR UIEA2020051901080

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,669 hours, 17,977 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Unknown
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER NOSE GEAR TOUCH DOWN THE BOTH UTILITY BUSES WERE OFF.( PERFORMED BPCU BITE TEST ON AND CHECK BOTH UTILITY BUS IAW AMM 24-11-00. SYSTEM TEST OK. )
